# SDR FDEA201004191227

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON PANEL 457 CL LOWER LATCH CONTACT AREA IS WORN.  INTERNAL DOUBLER BEING REPLACED ON NON-ROUTINE N00442.  NO FURTHER MX REQUIRED , COPY ATTACHED.   ALSO SEE SDR TRACKING NR 10-1226.
